Quantum deformations of certain simple modules over enveloping algebras. (English) Zbl 0651.17007

Let \(A\) be a symmetrizable Cartan matrix. Drinfeld and Jimbo have associated to A and to any field \(F\) a Hopf algebra \(\hat U\) (called sometimes ”quantum group”) depending on a parameter \(q\) in \(F\). The universal enveloping algebra of the Kac-Moody Lie algebra over a subfield \(F_ 0\) of F corresponding to \(A\) can be obtained as a limit of \(\hat U\) as \(q\) tends to 1. The main result of the paper is that (when \(\text{char}(F) = 0\) and \(\det(A) = 0\)) any simple integrable highest weight module V of U admits a ”quantum deformation”, i.e. there is a simple \(\hat U\)-module \(\hat V\) such that \(\hat V\) tends to \(V\) as \(q\) tends to 1. Under an additional condition on \(A\), an action of the braid group on \(\hat U\) is described.
Reviewer: L.Vaserstein


17B35 Universal enveloping (super)algebras
17B65 Infinite-dimensional Lie (super)algebras
16W30 Hopf algebras (associative rings and algebras) (MSC2000)
17B10 Representations of Lie algebras and Lie superalgebras, algebraic theory (weights)
81R10 Infinite-dimensional groups and algebras motivated by physics, including Virasoro, Kac-Moody, \(W\)-algebras and other current algebras and their representations
Full Text: DOI


[1] Drinfeld, V. G., Hopf algebras and the quantum Yang-Baxter equation, Soviet Math. Dokl., 32, No. 1, 254-258 (1985) · Zbl 0588.17015
[2] Drinfeld, V. G., Quantum groups, (Proc. ICM. Proc. ICM, Berkeley, 1986 (1988), Amer. Math. Soc)
[3] Jacobson, N., Lie Algebras (1962), Interscience: Interscience New York · JFM 61.1044.02
[4] Jimbo, M., A \(q\)-difference analogue of \(U(g)\) and the Yang-Baxter equation, Lett. Math. Phys., 10, 63-69 (1985) · Zbl 0587.17004
[5] Jimbo, M., A \(q\)-analogue of \(U( gl (N + 1))\), Hecke algebras and the Yang-Baxter equation, Lett. Math. Phys., 11, 247-252 (1986) · Zbl 0602.17005
[6] Kac, V. G., Infinite dimensional Lie algebras, (Progress in Mathematics, Vol. 44 (1983), Birkhäuser: Birkhäuser Boston/Basel/Stuttgart) · Zbl 0425.17009
[7] Kulish, P. P.; Reshetikhin, N. Yu, J. Soviet Math., 23, No. 4 (1983)
[8] Sklyanin, E. K., Uspekhi Mat. Nauk, 40, No. 2 (242), 214 (1985)
[9] Serre, J. P., Algèbres de Lie semisimples complexes (1966), Benjamin: Benjamin New York
[10] Steinberg, R., Lectures on Chevalley Groups (1967), Yale University
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.